MathSciNet Relay Station
MathSciNet bibliographic data
MR2109476 37A45 (11K55 37A25 37A50 37C35 37D35 60F10)
Pfister, C.-E.; Sullivan, W. G. Large deviations estimates for dynamical systems without the specification property. Applications to the $\beta$-shifts. Nonlinearity 18 (2005), no. 1, 237–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement